# SDR EE4Y2019082609550

- Difficulty date: August 26, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 49,785 hours, 40,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727c-727d
- Part time: 49,785 hours, 40,573 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, AFT CARGO COMPARTMENT, BETWEEN BS 727C AND BS 727D, RBL 3.5", FLOOR SUPPORT CHANNEL WITH CORROSION. NOTE: REPAIRED SUPPORT CHANNEL AS PER SRM 53-00-53 FIGURE 201 REPAIR 1.
